# SDR MALA070016

- Difficulty date: January 22, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 22,770 hours, 25,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2205
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC2 NOTED EMERGENCY LIGHTS FROM BATTERY PACK 24LN INOP.  REMOVED AND REPLACED POWER SUPPLY 24LN PN 3301-51, SN ON 2205, SN OFF 2129.
